# SDR CA991028020

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 85720013006
- Condition: Punctured
- Location: Rt Wing
- Part time: 22,646 hours
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) BIRD STRIKE ON NR 3 LEADING EDGE ON APPROACH.  BOOT REPAIRED THEN REPLACED.
